Cusa-Huygens, Wilker and Huygens Type Inequalities for Generalized Hyperbolic Functions
In this paper, we establish Cusa-Huygens, Wilker and Huygens type inequalities for certain generalizations of the hyperbolic functions. From the established results, we recover some previous results as particular cases.
Y.J. Bagul and C. Chesneau, Two double sided inequalities involving sinc and hyperbolic sinc functions, Int. J. Open Problems Compt. Math. 12(4) (2019), 15-20.
Y.J. Bagul and C. Chesneau, Some new simple inequalities involving exponential, trigonometric and hyperbolic functions, Cubo 21(1) (2019), 21-35. https://doi.org/10.4067/S0719-06462019000100021
C.-P. Chen, Wilker and Huygens type inequalities for the Lemniscate functions, J. Math. Inequal. 6(4) (2012), 673-684. https://doi.org/10.7153/jmi-06-65
C.-P. Chen and W.-S. Cheung, Sharp Cusa and Becker-Stark inequalities, J. Inequal. Appl. 2011, Article No. 136, 6 pp. https://doi.org/10.1186/1029-242X-2011-136
C.-P. Chen and J. Sandor, Inequality chains for Wilker, Huygens and Lazarevic type inequalities, J. Math. Inequal. 8(1) (2018), 55-67. https://doi.org/10.7153/jmi-08-02
L.-G. Huang, L. Yin, Y.-L. Wang and X.-L. Lin, Some Wilker and Cusa type inequalities for generalized trigonometric and hyperbolic functions, J. Inequal. Appl. 2018, Article No. 52, 8 pp. https://doi.org/10.1186/s13660-018-1644-8
B. Malesevic, T. Lutovac, M. Rasajski and C. Mortici, Extensions of the natural approach to refinements and generalizations of some trigonometric inequalities, Adv. Difference Equ. 2018, Paper No. 90, 15 pp. https://doi.org/10.1186/s13662-018-1545-7
C. Mortici, The natural approach of Wilker-Cusa-Huygens inequalities, Math. Inequal. Appl. 14 (2011), 535-541. https://doi.org/10.7153/mia-14-46
K. Nantomah, On some properties of the sigmoid function, Asia Mathematika 3(1) (2019), 79-90.
K. Nantomah, C. A. Okpoti and S. Nasiru, On a generalized sigmoid function and its properties, Asian J. Math. Appl. 2020, Article ID ama0527, 11 pp.
K. Nantomah and E. Prempeh, Some inequalities for generalized hyperbolic functions, Moroccan J. Pure Appl. Anal. 6(1) (2020), 76-92. https://doi.org/10.2478/mjpaa-2020-0007
E. Neuman, On Wilker and Huygens type inequalities, Math. Inequal. Appl. 15(2) (2012), 271-279. https://doi.org/10.7153/mia-15-22
E. Neuman, Wilker and Huygens-type inequalities for the generalized trigonometric and for the generalized hyperbolic functions, Appl. Math. Comput. 230 (2014), 211-217. https://doi.org/10.1016/j.amc.2013.12.136
E. Neuman and J. Sandor, On some inequalities involving trigonometric and hyperbolic functions with emphasis on the Cusa-Huygens, Wilker, and Huygens inequalities, Math. Inequal. Appl. 13(4) (2010), 715-723. https://doi.org/10.7153/mia-13-50
J. Sandor, On Huygens’ inequalities and the theory of means, Int. J. Math. Math. Sci. 2012, Article ID 597490, 9 pp. https://doi.org/10.1155/2012/597490
J. Sandor, Sharp Cusa-Huygens and related inequalities, Notes on Number Theory and Discrete Mathematics 19(1) (2013), 50-54.
J. Sandor and M. Bencze, On Huygens’ trigonometric inequality, RGMIA Res. Rep. Coll. 8(3) (2005), Art. 14.
J. Sandor and R. Olah-Gal, On Cusa-Huygens type trigonometric and hyperbolic inequalities, Acta Univ. Sapientiae Math. 4(2) (2012), 145-153.
J.B. Wilker, J.S. Sumner, A.A. Jagers, Michael Vowe and Jean Anglesio, E3306, Amer. Math. Monthly 98(3) (1991), 264-267. https://doi.org/10.2307/2325035
Z. Sun and L. Zhu, On new Wilker-type inequalities, ISRN Math. Anal. 2011, Article ID 681702, 7 pp. https://doi.org/10.5402/2011/681702
H.L. Montgomery, J.D. Vaaler, J. Delany, D.E. Knuth, D. Vialetto, M.S. Klamkin and J.B. Wilker, Elementary Problems: E3301-E3306, Amer. Math. Monthly 96(1) (1989), 54-55. https://doi.org/10.2307/2323259
S.Wu and L. Debnath, Wilker-type inequalities for hyperbolic functions, Appl. Math. Lett. 25 (2012), 837-842. https://doi.org/10.1016/j.aml.2011.10.028
S.-H.Wu and H.M. Srivastava, A weighted and exponential generalization of Wilker’s inequality and its applications, Integral Transforms Spec. Funct. 18(7-8) (2007), 529-535. https://doi.org/10.1080/10652460701284164
L. Zhu, On Wilker-type inequalities, Math. Inequal. Appl. 10(4) (2007), 727-731. https://doi.org/10.7153/mia-10-67
L. Zhu, A source of inequalities for circular functions, Comput. Math. Appl. 58 (2009), 1998-2004. https://doi.org/10.1016/j.camwa.2009.07.076
L. Zhu, New inequalities of Wilker’s type for hyperbolic functions, AIMS Mathematics 5(1) (2020), 376-384. https://doi.org/10.3934/math.2020025
This work is licensed under a Creative Commons Attribution 4.0 International License.